# SDR ASOA201201320

- Difficulty date: April 5, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FWD RISER CRACKED LOWER CORNER.  REMOVED RISER DRAG ANGLE SUPPORT ANGLES UPPER RAIL & BOX FITTING & NUT PLATES IAW SRM 51-42-06-001-001-A01.  LOCATED NEW RISER ON FWD ASD DRILLED UP RISER FOR THE DRAG ANGLE SUPPORT ANGLES UPPER RAIL BOX FITTING & NUT PLATES IAW SRM 51-40-11-001-001-A01.  ASSEMBLE PARTS ON ASD FWD SIDE PANEL. INSTALLED RISER SKIN TO ALL SUPPORT ANGLES, DRAG ANGLE UPPER RAIL BOX FITTING & NUT PLATES SRM 51-42-06-00 & 51-42-15-00.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED ASA MAJOR/MINOR REPAIR IAW ASA SOP 5702.  RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
